MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X10 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X10 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.997
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2017 in ada 20.On (b)(6) 2022, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, bleeding, increased sensitivity and hypersensitivity.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15701160
Report Number0001222315-2022-023109
Device Sequence Number8245601
Product Code DZE
UDI-Device Identifier07899878023364
UDI-Public07899878023364
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2022
Report Date (Section F) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model Number109.997
Device Catalogue Number109.997
Device Lot Number85212I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2022
Device Age67 MO
Event Location Other
Date Report to Manufacturer10/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale